Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 1L

 
   

Generalized Statistical Convergence in Intuitionistic Fuzzy 2− Normed Space

PP: 59-63
Author(s)
Ekrem Savas,
Abstract
In this paper, we shall introduce the new notion namely, I-l statistical convergence by using ideal with respect to the intuitionistic fuzzy norm (m, v)2. We also study the relation between I-l statistical convergence and I-statistical convergence.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved